Georgia, 2011Damaging Winds in Georgia, June 30, 2011
June 30, 2011 · NWS CHS · 5 events in 1 county or zone
Strong thunderstorms developed during afternoon/evening hours as a descending synoptic scale front and an inland progressing sea breeze enhanced moisture convergence over Georgia. Thunderstorms continued into early night hours as they interacted with meso-scale boundaries from previous thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms developed during afternoon/evening hours as a descending synoptic scale front and an inland progressing sea breeze enhanced moisture convergence over Georgia. Thunderstorms continued into early night hours as they interacted with meso-scale boundaries from previous thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 30, 2:56 PM EST, 49 minutes earlier.
Area forecast discussion, Jun 30, 2:56 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EDT THU JUN 30 2011
.SYNOPSIS...
A WEAK FRONT WILL MOVE INTO THE AREA AND DISSIPATE THIS
EVENING...AS WEAK HIGH PRESSURE BUILDS FROM THE OHIO VALLEY
TONIGHT. ATLANTIC HIGH PRESSURE WILL THEN PREVAIL THROUGH THE
HOLIDAY WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL APPROACH
THE REGION AND STALL JUST NORTH OF THE FORECAST AREA MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE COMBINATION OF A DESCENDING SYNOPTIC SCALE FRONT AND THE
INLAND PROGRESSING SEABREEZE HAS ENHANCED MOISTURE CONVERGENCE
ACROSS SOUTHEAST SOUTH CAROLINA THIS AFTERNOON. LATEST RADAR
IMAGERY SHOWS ISOLATED SHOWERS AND THUNDERSTORMS HAVE INITIATED
GENERALLY NORTH OF THE SAVANNAH RIVER BY 3 PM EDT...GENERATING
NUMEROUS MESOSCALE BOUNDARIES ACROSS THE FORECAST AREA. THESE
THUNDERSTORMS HAVE BEEN PRODUCING HEAVY DOWNPOURS IN SOME
LOCATIONS DUE TO A RELATIVELY SLOW STORM MOTION.
ALTHOUGH SYNOPTIC AND MESOSCALE BOUNDARIES COULD CONTINUE TO
INITIATE CONVECTION INTO THE EARLY EVENING HOURS...COVERAGE IS
ONLY EXPECTED TO BE ISOLATED DUE TO LIMITED DEEP LAYER MOISTURE
AND LACKING STRONGER UPPER LEVEL SUPPORT. THERE IS ONLY A VERY
SMALL CHANCE THAT AN ISOLATED STRONG OR MARGINALLY SEVERE PULSE
TYPE STORM COULD DEVELOP IN THE NEXT FEW HOURS IF BOUNDARY
INTERACTIONS BECOME MORE ROBUST. WILL CAP RAIN PROBABILITIES BELOW
25 PERCENT THROUGH 8 PM EDT.
CONVECTIVE COVERAGE IS EXPECTED TO DECREASE AFTER SUNSET WITH THE
LOSS OF DAYTIME HEATING AND INSTABILITY...AND CONSIDERING LITTLE
SUPPORT FROM UPPER DYNAMICS TONIGHT...WILL KEEP RAIN CHANCES BELOW
15 PERCENT AFTER 8 PM EDT. DIURNAL CUMULUS WILL ALSO DIMINISH THIS
EVENING...LEAVING SKIES MOSTLY CLEAR. ALTHOUGH DIMINISHING WINDS
AND CLEARING SKIES COULD SUPPORT SOME FOG DEVELOPMENT...GUIDANCE
IS NOT SUGGESTING A STRONG FOG POTENTIAL TONIGHT. WILL MONITOR
TRENDS DURING THE EVENING...ESPECIALLY FOR AREAS THAT ARE
CURRENTLY RECEIVING HEAVY RAIN. HOWEVER...DUE TO LOW CONFIDENCE IN
COVERAGE AND DURATION AT THIS TIME...WILL NOT INCLUDE FOG IN THE
FORECAST.
OF SOME CONCERN IS A PLUME OF SMOKE CURRENTLY TRACKING SOUTHWARD
FROM FIRES LOCATED IN NORTH CAROLINA. PATCHY SMOKE WILL LIKELY
IMPACT PORTIONS OF CHARLESTON AND BERKELEY COUNTIES IN THE NEXT
SEVERAL HOURS...HOWEVER ONGOING CONVECTION COULD MIX THE ATMOSPHERE
SUFFICIENTLY TO DELAY VISIBILITY REDUCTIONS. HAVE ADDED PATCHY
SMOKE TO THE FORECAST FOR EASTERN BERKELEY/NORTHERN CHARLESTON
COUNTIES AND THE ADJACENT COASTAL WATERS INTO THE EARLY EVENING
HOURS. WILL ALLOW SUBSEQUENT FORECAST SHIFTS TO MONITOR THE SMOKE
PLUME AND DETERMINE WHETHER PATCHY SMOKE SHOULD BE CONTINUED INTO
THE NIGHTTIME HOURS.
DECENT RADIATIONAL COOLING WITHIN LIGHT WINDS AND MOSTLY CLEAR
SKIES WILL ALLOW LOW TEMPERATURES TO FALL INTO THE UPPER 60S TO
LOWER 70S AWAY FROM THE LOCALLY WARMER COASTLINE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...IF THE DEWPOINT BOUNDARY LINGERS OVER SOUTHERN COUNTIES
INTO THE AFTERNOON...THIS BOUNDARY AND THE SEA BREEZE COULD SUPPORT
A FEW DIURNAL THUNDERSTORMS ACROSS THE SOUTH. HOWEVER...12Z GUIDANCE
OFFERS NO COMPELLING REASON TO RAISE MAXIMUM POPS ABOVE THE ONGOING
14 PERCENT.
SATURDAY AND SUNDAY...THE UPPER RIDGE WILL BUILD EAST INTO THE
REGION. THE RESULTING SUBSIDENCE/CAPPING SHOULD LIMIT
COVERAGE/PERSISTENCE OF DIURNAL SEA BREEZE THUNDERSTORMS...THUS HELD
MAXIMUM POPS AT OR BELOW 14 PERCENT...WITH NO EXPLICIT MENTION OF
RAIN...THROUGH THE PERIOD. BECAUSE THE REGION WILL REMAIN SITUATED
ON THE EASTERN RIM OF THE UPPER RIDGE...THE DOOR WILL REMAIN OPEN
FOR ANY ORGANIZED CONVECTION TO ADVANCE INTO THE AREA FROM THE N/NW.
HOWEVER...12Z GUIDANCE OFFERS NO STRONG REASON TO RAISE POPS AT THIS
TIME.
MEANWHILE...BY SUNDAY HEAT INDICES COULD APPROACH THE ADVISORY LEVEL
OF 105F IN SOME LOCATIONS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SLIGHT CHANCE POPS MONDAY WILL INCREASE TO CHANCE POPS TUESDAY...AS
LIGHT ONSHORE FLOW RETURNS BOUNDARY LAYER MOISTURE OVER THE REGION
AND LEE SIDE TROUGHING DEVELOPS OVER THE MIDLANDS. THE BEST CHANCE
OF PRECIP WILL OCCUR TUESDAY WHEN LEE TROUGHING IS ENHANCED BY AN
APPROACHING COLD FRONT FROM THE NORTH/NORTHWEST AND A SEABREEZE
SHIFTS INLAND. THE FRONT WILL THEN STALL JUST NORTH OF THE
FORECAST AREA LATE TUESDAY INTO EARLY WEDNESDAY. A SLIGHT CHANCE
OF SHOWERS/THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY AND
THURSDAY AS THE STALLED BOUNDARY LIFTS NORTHEAST AWAY FROM THE
REGION MIDWEEK.
OVERALL HIGH TEMPS WILL REACH THE MID/UPPER 90S MONDAY AFTERNOON
WITH PREFRONTAL WARMING AND 1000-850MB THICKNESS VALUES NEAR 1430
METERS INLAND. HEAT INDICES SHOULD APPROACH 100-104 DEGREES
AGAIN...BUT APPEAR TO FALL SHORT OF HEAT ADVISORY CONDITIONS AS
DEWPOINTS MIX OUT TO THE UPPER 60S DURING PEAK HEATING HOURS. TEMPS
WILL REMAIN A FEW DEGREES ABOVE NORMAL...LOW/MID 90S...TUESDAY
THROUGH THURSDAY AS ATLANTIC HIGH PRESSURE BUILDS OVER THE
SOUTHEAST.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE PERSISTENT THUNDERSTORM OVER KCHS HAS MOVED AWAY BY 330 PM
EDT...AND PREFER TO MAINTAIN JUST CB AT BOTH TERMINALS UNLESS
RADAR TRENDS DICTATE OTHERWISE.
HAVE INCLUDED SMOKE IN THE KCHS TAF THROUGH THE AFTERNOON
HOURS...AS A SMOKE PLUME HAS MOVED INTO NORTHERN CHARLESTON COUNTY
AND THE ADJACENT WATERS FROM FIRES IN NORTH CAROLINA. WILL KEEP
PREVAILING VISIBILITIES VFR FOR NOW...HOWEVER PERIODS OF MVFR
VISIBILITIES AT KCHS CAN NOT BE COMPLETELY RULED OUT.
LIGHT WINDS AND MAINLY CLEAR SKIES COULD RESULT IN SOME PATCHY FOG
DEVELOPMENT EARLY FRIDAY MORNING. HAVE INCLUDED MENTION OF VFR FOG
AT KSAV...AS THE SREF MODEL SUGGESTS BETTER POTENTIAL ACROSS
SOUTHEAST GEORGIA. CONSIDERING THE EXTENSIVE RAINFALL THAT HAS
OCCURRED AT KCHS THIS AFTERNOON...WILL NEED TO REASSESS FOR A
HIGHER FOG POTENTIAL AT THIS TERMINAL AS WELL.
EXTENDED AVIATION OUTLOOK...VFR.
&&
.MARINE...
CONDITIONS WILL BE RATHER TRANQUIL ACROSS THE COASTAL WATERS THROUGH
TONIGHT...WITH A FAIRLY LIGHT PRESSURE PATTERN PREVAILING. TYPICAL
LAND BREEZE/SEA BREEZE CIRCULATIONS COULD ALLOW FOR BRIEF LOCAL
ENHANCEMENTS NEAR SHORE. HOWEVER WIND SPEEDS WILL LIKELY REMAIN
LESS THAN 15 KT. OTHER THAN SOME 4 FT SEAS ACROSS THE OUTER
GEORGIA WATERS EARLY...SEAS WILL BE 3 FT OR LESS THROUGH TONIGHT.
EXPECT TRANQUIL CONDITIONS FRIDAY. EVEN AS THE SEA BREEZE
CIRCULATION DEVELOPS IN THE AFTERNOON...WINDS/SEAS WILL REMAIN WELL
BELOW SMALL CRAFT THRESHOLDS. SATURDAY THROUGH EARLY NEXT
WEEK...INCLUDING JULY 4...A STRONGER SEA BREEZE AND NOCTURNAL
SURGING OF S/SW WINDS COULD PUSH WIND SPEEDS CLOSE TO SMALL CRAFT
ADVISORY LEVELS AT TIMES. HOWEVER...ODDS FAVOR WINDS 20 KT OR
LESS...ACCOMPANIED BY SEAS 4 FT OR LESS...THROUGH THE PERIOD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jun 30, 3:05 AM EST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
405 AM EDT THU JUN 30 2011
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-010815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
405 AM EDT THU JUN 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
33
In the hours before
Special weather statement, Jun 30, 1:19 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
219 PM EDT THU JUN 30 2011
SCZ044-050-301845-
CHARLESTON-DORCHESTER-
219 PM EDT THU JUN 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
CHARLESTON COUNTIES THROUGH 245 PM EDT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR NORTHWOODS MALL...MOVING SOUTHWEST AT 5
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ARCHDALE...CHARLESTON AIRPORT...I-26/I-526 INTERCHANGE...LADSON...
MAGNOLIA GARDENS...MIDDLETON PLACE...NORTH CHARLESTON AND
SHADOWMOSS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3290 7997 3286 7996 3277 8005 3292 8024
3301 8013 3300 8011 3299 8011 3300 8005
3298 8004 3295 8004 3290 8001 3291 7996
TIME...MOT...LOC 1820Z 029DEG 4KT 3294 8003Special weather statement, Jun 30, 1:44 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
244 PM EDT THU JUN 30 2011
SCZ045-050-052-301915-
CHARLESTON-INLAND BERKELEY-TIDAL BERKELEY-
244 PM EDT THU JUN 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES THROUGH 315 PM EDT...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM BERESFORD TO NORTH
CHARLESTON...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CHARLES TOWNE LANDING...CHARLESTON AIRPORT...CHARLESTON NAVAL
COMPLEX...DANIEL ISLAND...DON HOLT BRIDGE...DOWNTOWN CHARLESTON...
HANAHAN...I-26/I-526 INTERCHANGE...JAMES ISLAND COUNTY PARK...JOHNS
ISLAND...MAYBANK BRIDGE...MOUNT PLEASANT TOWNE CENTRE...NAVAL WEAPONS
STATION CHARLESTON...NORTH CHARLESTON...SHADOWMOSS AND WEST ASHLEY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3267 8008 3288 8009 3302 7989 3283 7983
TIME...MOT...LOC 1844Z 018DEG 10KT 3293 7988 3285 8000
Special weather statement, Jun 30, 2:05 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
305 PM EDT THU JUN 30 2011
SCZ042-043-048-049-301930-
BEAUFORT-COASTAL COLLETON-HAMPTON-INLAND COLLETON-
305 PM EDT THU JUN 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND BEAUFORT COUNTIES THROUGH 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SALKEHATCHIE...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GREEN POND...HENDERSONVILLE...POCOTALIGO...RITTER...WHITE HALL AND
YEMASSEE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3262 8085 3265 8087 3262 8090 3263 8092
3281 8085 3283 8062 3262 8057
TIME...MOT...LOC 1905Z 006DEG 9KT 3273 8078Special weather statement, Jun 30, 3:35 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT THU JUN 30 2011
GAZ101-SCZ047-302100-
EFFINGHAM-INLAND JASPER-
435 PM EDT THU JUN 30 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES THROUGH 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR TARBORO...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CLYO...PINELAND...ROBERTVILLE AND TARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3238 8121 3253 8132 3264 8115 3253 8104
TIME...MOT...LOC 2035Z 049DEG 8KT 3253 8119
Thunderstorm Wind, Effingham
- When
- June 30, 3:45 PM EST to 3:46 PM EST
- Where
- Effingham County, 3.76 mi ENE of Kildare
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.550, -81.390
Law enforcement reported power lines down.
Thunderstorm Wind, Effingham
- When
- June 30, 3:45 PM EST to 3:46 PM EST
- Where
- Effingham County, 2.71 mi NW of Tusculum
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.430, -81.450
Law enforcement reported a tree down and blocking both lanes of Highway 17.
Thunderstorm Wind, Effingham
- When
- June 30, 3:45 PM EST to 3:46 PM EST
- Where
- Effingham County, 2.71 mi NW of Clyo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 32.510, -81.300
A 911 call center reported power line poles down on Clyo-Kildare and Reedsville Road.
Thunderstorm Wind, Effingham
- When
- June 30, 4:04 PM EST to 4:05 PM EST
- Where
- Effingham County, 1.36 mi WNW of Clyo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.490, -81.290
Law enforcement reported a tree down on a power line along Fletcher Lane.
Thunderstorm Wind, Effingham
- When
- June 30, 4:10 PM EST to 4:11 PM EST
- Where
- Effingham County, 2.38 mi SSW of Shawnee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 32.450, -81.420
A state official reported a tree down and blocking both lanes of Springfield-Egypt Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Wisconsin, June 30, 20111 death · 3 injured · $240,000 · 71 kt wind · 3 events
- Hail and Damaging Winds in Illinois, June 30, 2011$18 million · 2.75 in hail · 20 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 30, 20111 death · 3 events
- Debris Flow in Colorado, June 30, 20111 death · 1 event
- Tornado and Heavy Rain in Texas, June 30, 20111 injured · $500,000 · EF1 · 2 events
- Hail and Damaging Winds in Colorado, June 30, 20112 injured · $400,000 · 1.25 in hail · 18 events
- Hail and Damaging Winds in Texas, June 30, 2011$425,000 · 1 in hail · 17 events
- Hail and Damaging Winds in Nebraska, June 30, 2011$105,000 · 1.5 in hail · 22 events
- Damaging Winds in South Dakota, June 30, 2011$104,000 · 61 kt wind · 12 events
- Hail and Damaging Winds in Florida, June 30, 2011$39,000 · 56 kt wind · 19 events
- Damaging Winds and Lightning Strike in Georgia, June 30, 2011$60,000 · 52 kt wind · 3 events
- Marine Thunderstorm Winds and Waterspout in Lake Michigan, June 30, 2011$50,000 · 82 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328637, 328638, 328639, 328625, 328626.